# SDR QXEA2015032100151

- Difficulty date: March 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 13,437 hours, 14,387 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR WARNING IN FLIGHT LOST PRESSURIZATION.  RETURNED TO FIELD.  LANDING UNEVENTFUL. UPON ARRIVAL OF ACFT NOTED AFT CARGO PIT DOOR HANDLE POPPED OUT. REMOVED INTERIOR COVER FOR AFT PIT DOOR HANDLE MECHANISM AND PERFORMED GVI OF HANDLE, NO DEFECTS NOTED.  OPERATED DOOR SEVERAL TIMES, HANDLE REMAINED SECURE. RE-INSTALLED INTERIOR COVER FOR AFT CARGO PIT DOOR HANDLE MECHANISM.  PERFORMED OPS TEST OF AFT BAGGAGE DOOR IAW AMM TASK 52-31-00-710-801, TEST GOOD.  PRESSURIZED ACFT TO 5 DIFF. IAW AMM TASKS 21-00-00-863-801 AND 21-00-00-863-802. NO PRESSURE LOSS, NO DOOR WARNING, AFT BAG PIT DOOR HANDLE REMAINED SECURE.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
